VINCENT's Conjecture on CLIFFORD Translations of the Sphere.
Commentarii mathematici Helvetici, Tome 36 (1961), pp. 33-41
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1961__36_139226,
author = {Joseph A. Wolf},
title = {VINCENT's {Conjecture} on {CLIFFORD} {Translations} of the {Sphere.}},
journal = {Commentarii mathematici Helvetici},
pages = {33--41},
year = {1961},
volume = {36},
zbl = {0109.39201},
url = {http://geodesic.mathdoc.fr/item/CMH_1961__36_139226/}
}
Joseph A. Wolf. VINCENT's Conjecture on CLIFFORD Translations of the Sphere.. Commentarii mathematici Helvetici, Tome 36 (1961), pp. 33-41. http://geodesic.mathdoc.fr/item/CMH_1961__36_139226/